Header

UZH-Logo

Maintenance Infos

Testing the stable Paretian assumption


Paolella, Marc S (2001). Testing the stable Paretian assumption. Mathematical and Computer Modelling, 34(9-11):1095-1112.

Statistics

Citations

Dimensions.ai Metrics
18 citations in Web of Science®
20 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Modeling and Simulation
Physical Sciences > Computer Science Applications
Language:English
Date:2001
Deposited On:30 Jul 2014 13:03
Last Modified:24 Jan 2022 04:31
Publisher:Pergamon
ISSN:0895-7177
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/S0895-7177(01)00118-2
Other Identification Number:merlin-id:4487
Full text not available from this repository.